Volume 1, issue 1 (2001)

Download this article
For printing
Recent Issues

Volume 18
Issue 5, 2509–3131
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Generalized symplectic rational blowdowns

Margaret Symington

Algebraic & Geometric Topology 1 (2001) 503–518

arXiv: math.SG/0108075

Abstract

We prove that the generalized rational blowdown, a surgery on smooth 4–manifolds, can be performed in the symplectic category.

Keywords
symplectic surgery, blowdown
Mathematical Subject Classification 2000
Primary: 57R17
Secondary: 57R15, 57M50
References
Forward citations
Publication
Received: 6 August 2001
Revised: 20 September 2001
Accepted: 21 September 2001
Published: 22 September 2001
Authors
Margaret Symington
School of Mathematics
Georgia Institute of Technology
Atlanta GA 30332
USA